# SDR AALA20161206003

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 114,531 hours, 18,776 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DURING APPROACH SELECTED FLAPS 15 AND RECEIVED A MASTER CAUTION WARNING AND "LE FLAP ASYMMETRY" EICAS MESSAGE. MAINTENANCE ACCOMPLISHED FIM 27-81-00, CYCLED SLATS/FLAPS. LEADING EDGE WARNING CLEARED. SYSTEM CHECKS NORMAL.
